# SDR CALA9701502

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT OVERWING EXIT AFT LIGHT INOPERATIVE.  THE LEFT OVERWING EXIT LIGHT POWER SUPPLY WAS REMOVED AND REPLACED.  OPERATION OF THE LIGHT CHECKED GOOD.
